Vjekoslav Kovač
Vjekoslav Kovač
Department of Mathematics, Faculty of Science, University of Zagreb
Verified email at math.hr - Homepage
Title
Cited by
Cited by
Year
Boundedness of the twisted paraproduct
V Kovač
Rev. Mat. Iberoam. 28 (4), 1143-1164, 2010
472010
On the combined use of GW approximation and cumulant expansion in the calculations of quasiparticle spectra: The paradigm of Si valence bands
B Gumhalter, V Kovač, F Caruso, H Lambert, F Giustino
Physical Review B 94 (3), 035103, 2016
342016
Bellman function technique for multilinear estimates and an application to generalized paraproducts
V Kovač
Indiana Univ. Math. J. 60 (3), 813-846, 2011
242011
Norm variation of ergodic averages with respect to two commuting transformations
P Durcik, V Kovač, KA Škreb, C Thiele
Ergodic Theory Dynam. Systems 39, 658-688, 2019
202019
Power-type cancellation for the simplex Hilbert transform
P Durcik, V Kovač, C Thiele
J. Anal. Math. 139, 67-82, 2019
15*2019
Dyadic triangular Hilbert transform of two general functions and one not too general function
V Kovač, C Thiele, P Zorin-Kranich
Forum of Mathematics, Sigma 3, e25, 2015
152015
One modification of the martingale transform and its applications to paraproducts and stochastic integrals
V Kovač, KA Škreb
Journal of Mathematical Analysis and Applications 426 (2), 1143-1163, 2015
152015
On side lengths of corners in positive density subsets of the Euclidean space
P Durcik, V Kovač, L Rimanić
International Mathematics Research Notices 2018 (22), 6844-6869, 2018
142018
A T(1) theorem for entangled multilinear dyadic Calderón–Zygmund operators
V Kovač, C Thiele
Illinois Journal of Mathematics 57 (3), 775-799, 2013
142013
Quantitative norm convergence of double ergodic averages associated with two commuting group actions
V Kovač
Ergodic Theory and Dynamical Systems 36 (3), 860-874, 2016
102016
Uniform constants in Hausdorff-Young inequalities for the Cantor group model of the scattering transform
V Kovač
Proceedings of the American Mathematical Society 140 (3), 915-926, 2012
82012
From electrostatic potentials to yet another triangle center
H Abraham, V Kovač
Forum Geom. 15, 73-89, 2013
72013
Variational estimates for martingale paraproducts
V Kovač, P Zorin-Kranich
Electronic Communications in Probability 24, 1-14, 2019
62019
Fourier restriction implies maximal and variational Fourier restriction
V Kovač
Journal of Functional Analysis 277 (10), 3355-3372, 2019
52019
Boxes, extended boxes and sets of positive upper density in the Euclidean space
P Durcik, V Kovač
Mathematical Proceedings of the Cambridge Philosophical Society, 1-21, 2018
52018
Improving estimates for discrete polynomial averages
R Han, V Kovač, MT Lacey, J Madrid, F Yang
Journal of Fourier Analysis and Applications 26, 1-11, 2020
42020
A sharp nonlinear Hausdorff–Young inequality for small potentials
V Kovač, D Oliveira e Silva, J Rupčić
Proceedings of the American Mathematical Society 147 (1), 239-253, 2019
42019
Bellman functions and estimates for paraproducts
V Kovač, KA Škreb
Probab. Math. Statist. 38, 459-479, 2018
42018
On a trilinear singular integral form with determinantal kernel
P Gressman, D He, V Kovač, B Street, C Thiele, PL Yung
Proceedings of the American Mathematical Society 144 (8), 3465-3477, 2016
42016
Sobolev norm estimates for a class of bilinear multipliers
F Bernicot, V Kovač
Commun. Pure Appl. Anal. 13 (3), 1305-1315, 2013
42013
The system can't perform the operation now. Try again later.
Articles 1–20